# SDR BB08070

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL FLT 47 - EN ROUTE LIH TO PHX.  AIRCRAFT DISPLAYED EICAS MESSAGE "L ENG LP PUMP".   THE CREW DECIDED TO DIVERT BACK TO HNL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.  (OPEN)
